Advil Pain Reliever and Fever Reducer Ibuprofen Tablets, 360 ct.

(61 customer reviews)
SKU: S687988UN Brand:

  • One 360-count bottle of Advil Pain Reliever and Fever Reducer, Ibuprofen for Pain Relief
  • Helps temporarily relieve headache, backache, neck pain, muscle ache, menstrual pain and discomfort due to minor arthritis
  • “Non-aspirin fever reducer and pain reliever tablets contain 200mg ibuprofen
  • Fever and pain reliever for adults and children 12 years and older
  • Take one tablet every 4 to 6 hours while symptoms persist

Original price was: $22.99.Current price is: $21.80.

17 People watching this product now!

Payment Methods:

Advil stops pain where it starts, providing a powerful pain reliever.

Fight your pain

Whether you have a headache, muscle ache, backache, toothache, menstrual pain, minor arthritis and other joint pain, or aches and pains from the common cold, Advil brings relief where you need it. This pain medicine and fever reducer is scientifically designed to block the chemicals in the body that cause pain and fever. Each tablet contains ibuprofen 200mg, a non-steroidal anti-inflammatory drug (NSAID). Coated Advil tablets are easy to swallow, providing relief that lasts for up to 6 hours. One Advil is all it often takes for headache relief, muscle ache relief, joint pain relief or minor arthritis pain relief, and the medicine in Advil is what doctors use most for their own aches and pains.

Advil everywhere

The world’s best-selling ibuprofen brand, Advil has provided safe, effective pain relief for over 35 years. This summer, Advil is proud to be the official partner of Major League Pickleball. Stay active and enjoy every match without letting pain hold you back. Advil targets aches and pains at the source to help you keep moving through every serve and volley. Nothing’s stronger on tough pain than Advil.* *Among non-prescription analgesics

  • Use Instructions: Adults and children 12 years and older: Take one tablet every 4 to 6 hours while symptoms persist
  • Purchase Includes: Single pack of 360 tablets
  • Shelf Life: 730 days
  • FSA/HSA Eligible: Yes
  • Allergens + Warnings: Do not exceed 6 tablets in 24 hours, unless directed by a doctor. Children under 12 years; ask a doctor
  • Ingredients: Active: (In Each Tablet) Ibuprofen 200mg (NSAID)* - Pain Reliever/Fever Reducer. *nonsteroidal anti-inflammatory drug. Inactive: Acetylated Monoglycerides, Colloidal Silicon Dioxide, Corn Starch, Croscarmellose Sodium, Methylparaben, Microcrystalline Cellulose, Pharmaceutical Glaze, Pharmaceutical Ink, Povidone, Pregelatinized Starch, Propylparaben, Sodium Benzoate, Sodium Lauryl Sulfate, Stearic Acid, Sucrose, Synthetic Iron Oxide, Titanium Dioxide, White Wax
Shipping Info
Standard

61 reviews for Advil Pain Reliever and Fever Reducer Ibuprofen Tablets, 360 ct.

4.2
Based on 61 reviews
5 star
65
65%
4 star
8
8%
3 star
13
13%
2 star
6
6%
1 star
6
6%
1-5 of 61 reviews
  1. Best for long workdays

    (0) (0)
  2. Great for muscle pain

    (0) (0)
  3. Better than aspirin

    (0) (0)
  4. Wrong medication (blood thinners) sent – dangerous

    (0) (0)
  5. Essential in my home

    (0) (0)
Add a review
Advil Pain Reliever and Fever Reducer Ibuprofen Tablets, 360 ct. Advil Pain Reliever and Fever Reducer Ibuprofen Tablets, 360 ct.
Rating*
0/5
* Rating is required
Your review
* Review is required
Name
* Name is required
Add photos or video to your review